# SDR FDEA2020061621198

- Difficulty date: June 12, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75791
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT EXISTING REPAIR AT MAIN DECK CARGO SEAT TRACK STATION1401 TO STATION 1531 X = - 47.5.  EXISTING REPAIR AT MAIN DECK CARGO SEAT TRACK STATION 1401 TO STATION 1531 X= -47.5.  EVALUATED AND FOUND DAMAGED AT STATION 1418.  MATERIAL DAMAGED AT CROWN = 0.300" EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  SEAT TRACK REPAIR CARRIED OUT FROM STATION 1401 TO STATION 1531 X= -47.5 IN ACCORDANCE WITH SRM 53-00-52-2R FIGURE 201 REPAIR 1.  EO 1-5100-7-5001 B6 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
